Vol. 6 No. 2 (2022): Vol 6, Iss 2, Year 2022
Articles

On the oscillation of nonlinear delay fractional partial differential equations with damping term

Sasikala N
Post Graduate and Research Department of Mathematics Thiruvalluvar Government Arts College, Rasipuram, Namakkal, Tamil Nadu, India
Sadhasivam V
Post Graduate and Research Department of Mathematics Thiruvalluvar Government Arts College, Rasipuram, Namakkal, Tamil Nadu, India.
Published July 6, 2022
Keywords
  • Oscillation, delay, partial differential equations, damping.
How to Cite
N, S., & V, S. (2022). On the oscillation of nonlinear delay fractional partial differential equations with damping term. Journal of Computational Mathematica, 6(2), 15 - 28. Retrieved from http://shcpub.in/index.php/cm/article/view/302

Abstract

In this article we will consider the oscillation of nonlinear delay fractional partial differential equations with damping subject to Neumann boundary conditions.Sufficient conditions are obtained for the oscillation of solutions by using the method of generalized Riccati transformation.

Downloads

Download data is not yet available.